# SDR ASOA2015062613184

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 31,201 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON FS 1144 AND STR 9L.  RECEIVED REO 670-53-61-1135.  C/W REO 670-53-61-1135.  CUT AWAY DAMAGE AND REMOVED ALL BURRS AND SHARP EDGES AS SHOWN IN REO 670-53-61-1135.  THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-3.  FABRICATED 3EA -1 FRAME STRAPS,  2024-T3, .063" BATCH 1710457.  REMOVED ALL SHARP, EDGES AND BURRS, DRILLED ALL ADDED FASTENER HOLES TO FINAL SIZE.  ALODINED AND PRIMMED.  ALL WORK ACCOMPLISHED IAW REO 670-53-61-1135.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
